# SDR TWAA9770002

- Difficulty date: June 20, 1997
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- Engine time: 34,476 hours, 9,039 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 81586601
- Condition: Worn
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NUMBER 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  ENGINE WAS CHANGED. CHECK-C 4-3-97.  *S/D*  MAIN OIL PUMP ASSEMBLY WAS REPLACED.
